# SDR AALA200801680

- Difficulty date: June 21, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- Aircraft time: 64,490 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115C
- Condition: Broken
- Location: Nose Cowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW INFLIGHT T1205/21JUN.  CREW REPORTED NR ONE ENGINE FIRE WARNING AFTER TAKEOFF.  CREW SHUT DOWN NR ONE ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND NOSE COWL ANTI ICE VALVE BROKEN OFF AT THE FLANGE.  REPLACED NOSE COWL ANTI ICE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
